# SDR CALA2025052704959

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 74,012 hours, 32,079 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: D2551031000000
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED L/E FR15 HAS CRACKED SMALL ANGLE AT INNER BAY  R & R ANGLE AT LH WING FR15 INNER BAY IAW A320 SRM 51-72-11 -911-001.
